# SDR DLM8K070132

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 37,479 hours, 29,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, THE RHS HORIZONTAL STABILIZER UPPER AFT SKIN PANEL WAS FOUND CRACKED AT THE INBOARD AFT END.  THE PART WAS REPLACED PER BOEING RECOMMENDATION AS NO FEASIBLE REPAIR CURRENTLY EXISTS.  DOCUMENTED ON ER/A 460015-14.
